# SDR FDEA202208121968

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FIXED LEADING EDGE #11 SLAT TRACK CUTOUT STATION XOS   714 CRACKED.  REPAIR CARRIED OUT PER SRM 57-40-02-2R REPAIR 7 FIGURE 201 REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
